MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY
Model Number 100/199/085
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical intubation|portex endotracheal tubes malfunctioned.The pilot balloon was inflated prior to surgery with no issues.Their surgery was completed with no airway.Concerns however the pilot balloon became completely detached from the ett while still in situ at the end of procedure.This was noticed as the anesthetic practitioner attempted to deflate the cuff and it came away in he hand.There was reported to have been no injuries to the patient and the anaesthetist had no concerns throughout the procedure.
 
Additional Manufacturer Narrative
Corrected data: h 1 updated to malfunction reportable and not serious injury.
 
Event or Problem Description
Folllow up redaction required and correction.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
MDR Report Key12214935
Report Number3012307300-2021-07517
Device Sequence Number1323405
Product Code BTR
UDI-Device Identifier15019315022357
UDI-Public15019315022357
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/18/2025
Device Model Number100/199/085
Device Catalogue Number100/199/085
Device Lot Number3959419
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/26/2021
Supplement Date Received by Manufacturer06/26/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1